Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Interpolation inequalities in Besov spaces


Authors: Shuji Machihara and Tohru Ozawa
Journal: Proc. Amer. Math. Soc. 131 (2003), 1553-1556
MSC (2000): Primary 46B70, 46M35
Published electronically: September 19, 2002
MathSciNet review: 1949885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present an interpolation inequality in the homogeneous Besov spaces on $\mathbb{R} ^n$, which reduces to a number of well-known inequalities in special cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B70, 46M35

Retrieve articles in all journals with MSC (2000): 46B70, 46M35


Additional Information

Shuji Machihara
Affiliation: Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan
Address at time of publication: Department of Mathematics, Shimane University, Matsue, Shimane 690-8504, Japan
Email: machihara@math.shimane-u.ac.jp

Tohru Ozawa
Affiliation: Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06715-1
PII: S 0002-9939(02)06715-1
Received by editor(s): July 10, 2001
Received by editor(s) in revised form: December 27, 2001
Published electronically: September 19, 2002
Dedicated: Dedicated to Professor Takaaki Nishida on the occasion of his sixtieth birthday
Communicated by: Andreas Seeger
Article copyright: © Copyright 2002 American Mathematical Society